MAUDE Adverse Event Report: SPACELABS HEALTHCARE XHIBIT TELEMETRY RECEIVER

SPACELABS HEALTHCARE XHIBIT TELEMETRY RECEIVER
Model Number 96280
Medical Device Problem Code Inappropriate or Unexpected Reset (2959)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Note regarding b4, udi field: only the gtin information for the reported device was provided as the serial number was not available.
 
Event or Problem Description
The customer reported frequent telemetry system issues where patient data would stop displaying on a central station until the xhibit telemetry receiver (xtr) was restarted.A spacelabs healthcare field service engineer went on site and could not verify the reported issue and could not find any faults with any xtr.Xtr logs were pulled and provided to a product support specalist (pss).The pss reviewed the logs and found that the bios settings were incorrect all five of the xtrs.The fse attempted to address the bios issue via software reload, however the first xtr would not load the software.The fse stated that he would order parts to replace hardware.A follow up report will be submitted in accordance with 21 cfr 803.56 when additional information becomes available.
 
Additional Manufacturer Narrative
A second field service engineer (fse) went on site and stated that they were able to perform bios and software updates without any issues.The fse confirmed that following updates, proper operation were confirmed.

Brand Name
XHIBIT TELEMETRY RECEIVER
Common Device Name
TELEMETRY RECEIVER
Manufacturer (Section D)
SPACELABS HEALTHCARE
35301 se center st
snoqualmie WA 98065
Manufacturer (Section G)
SPACELABS HEALTHCARE
35301 se center st
snoqualmie WA 98065
Manufacturer Contact
whitney snyder
35301 se center st
snoqualmie, WA 98065
MDR Report Key22692960
Report Number3010157426-2025-00133
Device Sequence Number9143279
Product Code MHX
UDI-Device Identifier10841522100246
UDI-Public(01)10841522100246
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K141156
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 11/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number96280
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/07/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2025
Supplement Date Received by Manufacturer10/14/2025
Initial Report FDA Received Date08/01/2025
Supplement Report FDA Received Date11/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown